I got the vanquish done on my abdomen about a couple of days ago and the first day I felt sore. Is this normal?
Doctor Answers 5
Tenderness after vanquish
Tenderness after vanquish Is normal, it is actually a good sign that the fat cells are inflamed and necrosing. Massage the area, drink a lot of fluids and do not take anti inflammatory medication such as nsaids as that will reverse the inflammatory process which is important to kill off the fat cells.
Abdominal tenderness after Vanquish treatment
Vanquish is a non surgical treatment utilizing multipolar radio frequency to breakdown excess fat cells. The destroyed fat cell components are then removed by the body's immune and lymphatic system. During this 'remodeling' process, the inflammatory response can cause some irritation or inflammation ('panniculitis') which can result in some tenderness. This is not unusual and is temporary and casually be managed with warm, moist compresses and anti inflammatory medication such as Motrin or Advil.
The new upgraded Vanquish ME when followed with the Cellutone, a device that uses a sound wave to improve blood and lymphatic flow, can be helpful in reducing this discomfort and improving results.
Tenderness on one side after Vanquish
Vanquish causes accelerated fat cell break down in the field of treatment. In some areas of thicker collagen, the accelerated fat breakdown can feel more tender. If this occurs, I advise patients to take a non-steroidal like Motrin, or Aleve and to gently massage the area three times a day. It is also important to hydrate well before each treatment.
You might also like...
yes- this is normal and is a sign it is working- would not worry- even small bumps might temporarily occur
Vanquish Is SAFE, Follow with Exilis or Venus Legacy and Cellutone or Z Wave; Exercise!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.